Sudden Hot Flushes and Excessive Sweating - Advice Needed Please

Hi folks. Just to let you know, those of you who remember and communicated with me a few weeks ago. The Lost T3 from Mexico arrived finally 2 and a half months later after ordering!

Currently, I've started having sudden and frequent hot flushes, and excessive night sweats. During the hot flush I also get a throbbing pain on the left upper part of my chest. This stops when the hot flush passes. I know that I am in my menopause, as I am in my late 40's. However as I use both natural progesterone and natural pregnenolone, (50 mg a day), I thought I would avoid the worst symptoms of menopause. Am I mistaken? Has anyone else experienced similar symptoms, whilst still taking the above?



7 Replies

  • You didn't say if you have actually started taking the T3 and if so how much you are taking or are you thinking this is all down to the menopause meds you are taking. Has a GP prescribed these for you, if so I would be phoning the surgery first thing tomorrow morning and asking to see someone.

    Moggie x

  • Hi there, i too have been suffering for last month with hot flushes. Im 49 & came off citalopram in july & really struggling. My hasimotos has been over & under for last 3 years. Have been on Levo of 125mg for last 10 years, but now on 10mg T3 & 100mg of T4. Last drop into under was in March, but now TsH is over arghhh! I dont know what to do anymore & i sincerely hope its not menopause as my thyroid is not sorted so itll just be something else to deal with. I attend a counselling group, but its so hard struggling like this!!

  • Did you stop your T3 before the blood test?

    Moggie x

  • Sorry Moggie If your asking me? No i hadnt stopped my T3. Felt sick to stomach this morning & was sick & nauseaous. Horrid, horrid feeling.

  • Hi both, I completely sympathise with how you feel Karen. I take Nutri Thyroid, and some T3, and I still feel far from well. I find myself in a vicious circle. I start something new like Nutri Thyroid, for a while I think it is working, and I feel an improvement in some symptoms lessening, but then I am back to Square 1. I know that I have adrenal deficiency as well, which is what I think causes my condition to fluctuate so much. I have had no help from the NHS in diagnosing either my hypothyroid or adrenal deficiency. It costs me about £260 a month (money I can ill afford). on all the meds and supplements I have to buy, and yet they don't seem to be making any difference. I was recently shocked to learn about Dr Skinner's passing away, as I had made enquiries, and was trying to persuade my GP to refer me to see Dr Skinner. What a great loss his death is to all of us, who are getting no joy from the NHS, and having to struggle on our own in an uphill battle to get well again. Is there anyone else that someone can recommend that I can see, now that Dr Skinner is sadly not around. Currently, I am waking up with awful headaches every morning, and the night sweats include head sweats too which I have never before experienced until recently. Lindygiles.

  • This is similar to a post yesterday. Anyway I went through menopause and had a few sweats (still do) they feel different to sweats provoked by too much T3. I took it (to try) we all want to feel better than we do,I was fine for the first month, then felt bad with palpitations sweats and all th rest. I came off the t3 and the symptoms stopped. We are all constantly trying new things. Sometimes we can stop taking things too. P.s. I also tried natural progesterone. It didn't do anything for me except make me ultra drowsy all the time. If the pain is bad and you haven't yet tried the t3 perhaps it would be wise to ask the doctor

  • Hi lindygiles I have had exactly the same hot flushes, night sweats and waking up with an awful headache ( poss dehydrated) but improves with an increase of t3 as directed by Dr Skinner - so sorry he has died xx

You may also like...